# SDR FDEA201906201385

- Difficulty date: June 20, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,891 hours, 15,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984507
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STA 765 TO STA 909, X =  75.25 LEFT HAND. EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STA 765 TO STA 909 X = 75.25 LEFT HAND EVALUATED AND FOUND SEAT TRACK CROWN AT STA 810 WORN. MAIN DECK CARGO SEAT TRACK REPAIR CARRIED OUT BY SECTIONAL REPLACEMENT AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO # 1-5100-7-5001B6 PT 1 TITLE : "STRUCTURES REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
